Ok, my phyc. prescribed these two meds to me over a month ago,...They are NOT helping..I feel so tired and have become a HUGE couch potatoe..I dont wanna get up and do anything!! I dont know how much more I can take of this..I have read alot online and most people are taking a stimulant with it..Will the phyc eventually do this? Is it just a process?? Or should I ask her?? I have already told her it makes me very tired..What more do I have to do?? I dont have time to hope something works because I have 3 kids!! The tiredness and not wanting to do anything is making me a bad mother IMO..Any suggestions???
Both the Strattera and the Lexapro can be used as anti-depressants and both can cause sedation. The treatment, if it is going to work for ADHD or depression should work within 3 weeks. I would ask your psychiatrist if you can be tried on a different medicine regimen as this one is not only not helping you, it is making you feel worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.